RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 2, Pages 277–280 (Mi dan21941)  

PHYSICS

On permissible transformations of equations for particles with higher spins

E. E. Fradkin, S. V. Izmailov

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (433 kB)
Presented: . . 
Received: 21.12.1956

Citation: E. E. Fradkin, S. V. Izmailov, “On permissible transformations of equations for particles with higher spins”, Dokl. Akad. Nauk SSSR, 114:2 (1957), 277–280

Citation in format AMSBIB
\Bibitem{FraIzm57}
\by E.~E.~Fradkin, S.~V.~Izmailov
\paper On permissible transformations of equations for particles with higher spins
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 2
\pages 277--280
\mathnet{http://mi.mathnet.ru/dan21941}


Linking options:
  • http://mi.mathnet.ru/eng/dan21941
  • http://mi.mathnet.ru/eng/dan/v114/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020